Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 135, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 10, 2020, 3:25 PM CST for 8 counties in Illinois. It was in force for 50 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2020, 3:25 PM CST (21:25 UTC)
- Expired
- Nov 10, 2020, 4:15 PM CST
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 3:38 PM CST | TSTM WND GST 59 | Peoria International Ai, IL | |
| Nov 10, 3:45 PM CST | TSTM WND DMG | 5 N Peoria, IL | ONE LARGE TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY RADAR. |
| Nov 10, 3:45 PM CST | TSTM WND DMG | Bartonville, IL | NUMEROUS TREE LIMBS AND BRANCHES DOWN. TIME ESTIMATED FROM RADAR. |
| Nov 10, 3:49 PM CST | TSTM WND GST 60 | Pekin, IL | |
| Nov 10, 3:50 PM CST | TSTM WND DMG | 1 Ne Mossville, IL | SIGNIFICANT STRUCTURAL DAMAGE. THE STRUCTURE WAS MADE MOSTLY OF SHEET METAL AND WAS NO LONGER STANDING. TIME ESTIMATED BY RADAR. |
| Nov 10, 3:50 PM CST | TSTM WND GST 63 | 5 Nnw East Peoria, IL | |
| Nov 10, 3:55 PM CST | TSTM WND GST 50 | Marshall County Airport, IL | |
| Nov 10, 4:07 PM CST | TSTM WND GST 50 | 4 Wnw Eureka, IL | |
| Nov 10, 4:08 PM CST | TSTM WND GST 70 | 1 Sw Washburn, IL | ESTIMATED 50 TO 70 MPH WIND GUSTS |
| Nov 10, 4:15 PM CST | TSTM WND DMG | Trivoli, IL | METAL SHED DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 11:22 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
| Nov 10, 2:05 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WUUS53 KILX 102125
SVRILX
ILC057-095-123-125-143-175-179-203-102215-
/O.NEW.KILX.SV.W.0135.201110T2125Z-201110T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
325 PM CST Tue Nov 10 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Marshall County in central Illinois...
Northwestern Woodford County in central Illinois...
Eastern Fulton County in west central Illinois...
Eastern Stark County in north central Illinois...
Southeastern Knox County in west central Illinois...
Tazewell County in central Illinois...
Mason County in central Illinois...
Peoria County in central Illinois...
* Until 415 PM CST.
* At 325 PM CST, severe thunderstorms were located along a line
extending from near Tiskilwa to near Bath, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Peoria, Pekin, Canton, Havana, Mason City, Lacon, East Peoria,
Morton, Washington, Bartonville, Chillicothe, Creve Coeur, West
Peoria, Metamora, Germantown Hills, Marquette Heights, Henry,
Farmington, Tremont and Elmwood.
This includes the following highways...
Interstate 155 between mile markers 20 and 31.
Interstate 474 between mile markers 0 and 14.
Interstate 74 between mile markers 72 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for central, north
central and west central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4123 8964 4115 8964 4115 8933 4111 8936
4110 8913 4032 8953 4032 8960 4015 8962
4016 8967 4013 8975 4014 8997 4010 9000
4006 9028 4015 9024 4016 9020 4019 9022
4124 8975
TIME...MOT...LOC 2125Z 260DEG 38KT 4127 8960 4015 9012
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
372 follow-up statements
584
WWUS53 KILX 102139
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
339 PM CST Tue Nov 10 2020
ILC057-095-102149-
/O.CAN.KILX.SV.W.0135.000000T0000Z-201110T2215Z/
Fulton-Knox-
339 PM CST Tue Nov 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON AND
SOUTHEASTERN KNOX COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for central and
north central Illinois.
A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central Illinois.
LAT...LON 4115 8964 4115 8933 4111 8936 4110 8913
4032 8953 4032 8960 4015 8962 4016 8967
4013 8975 4014 8997 4019 9003 4052 8986
4095 8963
TIME...MOT...LOC 2139Z 270DEG 38KT 4129 8942 4017 8994
$$
ILC123-125-143-175-179-203-102215-
/O.CON.KILX.SV.W.0135.000000T0000Z-201110T2215Z/
Marshall-Woodford-Stark-Tazewell-Mason-Peoria-
339 PM CST Tue Nov 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR MARSHALL...NORTHWESTERN WOODFORD...NORTHEASTERN STARK...
TAZEWELL...MASON AND CENTRAL PEORIA COUNTIES...
At 339 PM CST, severe thunderstorms were located along a line
extending from near Bureau Junction to near Kilbourne, moving east at
45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Peoria, Pekin, Mason City, Lacon, East Peoria, Morton, Washington,
Bartonville, Chillicothe, Creve Coeur, West Peoria, Metamora,
Germantown Hills, Marquette Heights, Henry, Tremont, Bellevue,
Delavan, Rome and Manito.
This includes the following highways...
Interstate 155 between mile markers 20 and 31.
Interstate 474 between mile markers 0 and 14.
Interstate 74 between mile markers 84 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for central and
north central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4115 8964 4115 8933 4111 8936 4110 8913
4032 8953 4032 8960 4015 8962 4016 8967
4013 8975 4014 8997 4019 9003 4052 8986
4095 8963
TIME...MOT...LOC 2139Z 270DEG 38KT 4129 8942 4017 8994
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
37759
WWUS53 KILX 102210
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
410 PM CST Tue Nov 10 2020
ILC123-125-143-175-179-203-102219-
/O.EXP.KILX.SV.W.0135.000000T0000Z-201110T2215Z/
Marshall-Woodford-Stark-Tazewell-Mason-Peoria-
410 PM CST Tue Nov 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL...NORTHWESTERN
WOODFORD...NORTHEASTERN STARK...TAZEWELL...MASON AND CENTRAL PEORIA
COUNTIES WILL EXPIRE AT 415 PM CST...
The storms that prompted the warning continue. A new severe
thunderstorm warning has been issued. Hail and gusty winds are still
possible with these thunderstorms.
A Tornado Watch remains in effect until 800 PM CST for central and
north central Illinois.
A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central Illinois.
LAT...LON 4115 8964 4115 8933 4111 8936 4110 8913
4032 8953 4032 8960 4015 8962 4016 8967
4013 8975 4014 8997 4019 9003 4052 8986
4095 8963
TIME...MOT...LOC 2209Z 260DEG 38KT 4134 8902 4022 8954
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 3:16 PM CST, 9 minutes earlier.
Area forecast discussion, Nov 10, 3:16 PM CST, 9 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 316 PM CST Tue Nov 10 2020 .SYNOPSIS... Issued at 316 PM CST Tue Nov 10 2020 A cold front will trigger a line of strong thunderstorms across central Illinois late this afternoon into early this evening. Once the front exits into Indiana by around midnight, the storms will come to an end and a much cooler airmass will spill into the region. && .SHORT TERM...(This evening through Wednesday) ISSUED AT 316 PM CST Tue Nov 10 2020 21z/3pm radar imagery shows a narrow line of strong to severe thunderstorms along an advancing cold front from near KSQI to just west of KIJX. The airmass ahead of the storms has become modestly unstable, but highly sheared...with MLCAPEs of 500-1000J/kg noted west of the I-55 corridor. The strongest low-level shear is focused across northwest Illinois, with 0-1km storm relative helicity values greater than 250m2/s2 from Peoria northward. It appears the primary threat will be 50-60mph wind gusts: however, a few brief tornadoes may spin up along the line...particularly north of a Havana to Bloomington line over the next couple of hours. Once the sun sets, daytime instability will wane and the storms will tend to weaken as they cross the I-55 corridor into east-central Illinois by early evening. The decaying line of convection will push into Indiana after 03z/9pm, with only a few lingering showers persisting across the E/SE until shortly after midnight. Once the cold front passes, winds will veer to the W/NW and skies will clear from west to east. Overnight lows will range from around 30 degrees northwest of the Illinois River...to the middle 40s south of I-70. High pressure will build into the region on Wednesday, providing ample sunshine and light winds. High temperatures will only reach the upper 40s and lower 50s. && .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 316 PM CST Tue Nov 10 2020 Cool/dry weather will be on tap for Thursday with highs reaching the middle to upper 50s. A short-wave trough will track from the Northern Plains into the Great Lakes by late in the day, pushing a re-enforcing shot of cooler air into central Illinois late Thursday into Friday. As high pressure shifts east of the region, warm-advection will develop by Friday night...with most model solutions suggesting clouds and a period of light precip late Friday night into Saturday. Thanks to chilly overnight lows in the lower to middle 30s, may see a rain/snow mix or perhaps all snow...mainly along/north of I-72. No accumulation is expected. Light rain showers will persist through the day Saturday before skies clear and temperatures rebound into the upper 50s and lower 60s by Sunday. After that, another fast-moving, but dry cold front will bring cooler readings in the 50s for Monday/Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1153 AM CST Tue Nov 10 2020 MVFR ceilings have developed across much of central Illinois late this morning: however, these clouds will tend to scatter/lift to low VFR this afternoon. Winds will be very strong throughout the day, with southerly gusts reaching 35-40kt. Line of convection currently from eastern Iowa southward into central Missouri will track through the area late this afternoon/evening. Based on radar timing tools and latest HRRR, have timed thunder into KPIA between 22z and 23z...and further east to KCMI between 01z and 02z. Once the line of storms passes, winds will veer to W/SW and continue gusting 25-30kt through the evening. Winds will gradually diminish to around 10kt late tonight into Wednesday morning as skies become clear. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM CST this evening for ILZ027>031-036>038- 040>053. && SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, Nov 10, 11:28 AM CST, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1128 AM CST Tue Nov 10 2020 ILZ027>031-036>038-040>042-047>051-111730- Cass-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Morgan-Peoria- Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 1128 AM CST Tue Nov 10 2020 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 40 to 45 mph from around midday into early evening. This will cause difficult travel for high profile vehicles, especially on west to east oriented roads. A fast moving line of showers and thunderstorms will move across the area late this afternoon. The primary threat will be damaging winds, but a brief tornado is also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 3 pm and 6 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ043>046-052-053-111730- Champaign-Christian-De Witt-Macon-Piatt-Vermilion- 1128 AM CST Tue Nov 10 2020 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 40 to 45 mph from around midday into early evening. This will cause difficult travel for high profile vehicles, especially on west to east oriented roads. A fast moving line of showers and thunderstorms will move across the area early this evening. A few of the storms may produce damaging wind gusts. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 6 pm and 9 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ054>057-061>063-066>068-071>073-111730- Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham- Jasper-Lawrence-Moultrie-Richland-Shelby- 1128 AM CST Tue Nov 10 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 35 to 45 mph this afternoon, highest north of I-70. This will cause difficult travel for high profile vehicles, especially on west to east oriented roads. A fast moving line of showers and thunderstorms will move across the area early this evening. A few of the storms may produce damaging wind gusts. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 6 pm and 9 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. Erwin
In the hours before
Local storm report, Nov 10, 1:18 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
118 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM NON-TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
11/10/2020 M46.00 MPH MACON IL ASOS
1222 PM NON-TSTM WND GST CAPITAL AIRPORT 39.84N 89.68W
11/10/2020 M45.00 MPH SANGAMON IL ASOS
&&
ERWINSpecial weather statement, Nov 10, 2:14 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
214 PM CST Tue Nov 10 2020
ILZ036-040-041-047-049-050-102100-
Scott-Mason-Morgan-Schuyler-Cass-Fulton-
214 PM CST Tue Nov 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...SOUTHWESTERN FULTON...
CASS...SCHUYLER...WESTERN MASON AND NORTHWESTERN MORGAN COUNTIES
UNTIL 300 PM CST...
At 213 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Fandon to near Atlas. Movement
was northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Jacksonville, Beardstown, Havana, Rushville, Lewistown, Virginia,
Winchester, Astoria, Meredosia, Bluff Springs, Bluffs, Vermont,
Chandlerville, Chapin, Ipava, Arenzville, Bath, Littleton, Browning
and Naples.
This includes Interstate 72 between mile markers 43 and 63.
A Tornado Watch remains in effect until 800 PM CST for west central
Illinois.
A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central and west central Illinois.
LAT...LON 4028 9082 4027 9045 4036 9044 4042 9001
3963 9028 3957 9058 3971 9065 3983 9057
3987 9059 3997 9051 3999 9052 3998 9060
4003 9061 4002 9063 4005 9068 4008 9067
4008 9070 4011 9071 4010 9089
TIME...MOT...LOC 2013Z 246DEG 53KT 4026 9077 3955 9106
37Local storm report, Nov 10, 2:29 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 NE SAINT AUGUSTINE 40.73N 90.40W
11/10/2020 KNOX IL PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
ROBERSONSpecial weather statement, Nov 10, 2:57 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
257 PM CST Tue Nov 10 2020
ILZ036-040-041-047>051-102145-
Scott-Sangamon-Mason-Morgan-Menard-Schuyler-Cass-Fulton-
257 PM CST Tue Nov 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...WESTERN MENARD...SOUTHERN
FULTON...WEST CENTRAL SANGAMON...CASS...SOUTHEASTERN SCHUYLER...
SOUTHWESTERN MASON AND MORGAN COUNTIES UNTIL 345 PM CST...
At 257 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Astoria to 11 miles southeast of
Pittsfield. Movement was east at 35 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Jacksonville, Beardstown, Virginia, Winchester, Alexander, Ashland,
Meredosia, Bluff Springs, Pleasant Plains, Bluffs, Franklin,
Murrayville, Chandlerville, Woodson, Chapin, Tallula, Arenzville,
Bath, Easton and Kilbourne.
This includes Interstate 72 between mile markers 43 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CST for west central
Illinois.
A Severe Thunderstorm Watch remains in effect until 600 PM CST for
central and west central Illinois.
LAT...LON 3978 9061 3983 9057 3985 9058 3990 9056
3992 9054 3997 9051 3999 9053 4017 9046
4024 8979 3952 9002 3952 9058 3958 9058
3969 9064
TIME...MOT...LOC 2057Z 255DEG 31KT 4020 9040 3950 9065
37Local storm report, Nov 10, 3:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST ELMWOOD 40.78N 89.97W
11/10/2020 E50.00 MPH PEORIA IL EMERGENCY MNGR
0.5 INCH HAIL OCCURRING AT THE SAME TIME
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 2:46 AM CST | Wind Advisory | ILX | Cass, Champaign, Christian, DeWitt, Fulton, Knox and 16 more | 17 hr |
| Nov 10, 2:01 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox | 44 min |
| Nov 10, 2:14 PM CST | Special Weather Statement | ILX | Cass, Schuyler, Scott | 46 min |
| Nov 10, 2:41 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Stark, Tazewell | 49 min |
| Nov 10, 2:51 PM CST | Tornado Warning | ILX | Fulton, Knox, Peoria | 24 min |
| Nov 10, 2:57 PM CST | Special Weather Statement | ILX | Cass, Morgan, Scott | 48 min |
| Nov 10, 3:45 PM CST | Tornado Warning | ILX | Marshall | 15 min |
| Nov 10, 4:08 PM CST | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 52 min |
| Nov 10, 4:50 PM CST | Special Weather Statement | ILX | Macon | 25 min |
| Nov 10, 4:59 PM CST | Severe Thunderstorm Warning | ILX | McLean | 24 min |
| Nov 10, 5:33 PM CST | Special Weather Statement | ILX | Macon, Piatt | 27 min |
| Nov 10, 5:58 PM CST | Special Weather Statement | ILX | Champaign, Moultrie, Piatt, Shelby | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.